MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT IRELAND DIAGNOSTICS DIVISION ARCHITECT TOTAL BILIRUBIN2; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 04T09-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported falsely elevated architect total bilirubin2 results for a 48-hour old newborn patient.Results were reported to medical provider.The following data provided.Initial result =18.6 mg/dl, repeat results from roche (sevgi hospital) =14.6 mg/dl, roche (training and research hospital) =15.7mg/dl.Reference range: abbott; 0¿8mg/dl (24 hrs.), 0¿12mg/dl (48 hrs.).Reference range; roche; 0¿8 mg/dl (24 hrs.), 0¿13 mg/dl (48 hrs.).Physician only question results for total bilirubin.Additional direct bilirubin results provided.Initial result 0.68, repeat result (roche) 1.32.Reference range: 0¿0.5 abbott and 0¿0.58 from roche.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included, no additional patient information was available.
 
Additional Manufacturer Narrative
Review of tracking and trending data by list number and by complaint lot did not identify any trends.Review of the corrective and preventive actions system did not identify any issues associated with the customer¿s observation.In house accuracy testing was performed to evaluate assay performance using retained samples of architect total bilirubin2 reagent lot 75229ud00.All validity and acceptance criteria were met indicating that the product is performing as expected.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect total bilirubin2 reagent lot 75229ud00 was identified.
 
Event or Problem Description
The customer reported falsely elevated architect total bilirubin2 results for a 48-hour old newborn patient.Results were reported to medical provider.The following data provided.Initial result =18.6 mg/dl, repeat results from roche (b)(6) =14.6 mg/dl, (b)(6) =15.7mg/dl.Reference range: abbott; 0¿8mg/dl(24 hrs.), 0¿12mg/dl(48 hrs.) reference range; roche; 0¿8 mg/dl (24 hrs.), 0¿13 mg/dl (48 hrs.) physician only question results for total bilirubin.Additional direct bilirubin results provided.Initial result 0.68, repeat result (roche) 1.32.Reference range: 0¿0.5 abbott and 0¿0.58 from roche no impact to patient management was reported.

Brand Name
ARCHITECT TOTAL BILIRUBIN2
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24208456
Report Number3005094123-2026-00043
Device Sequence Number12120357
Product Code CIG
UDI-Device Identifier00380740167578
UDI-Public(01)00380740167578(17)260729(10)75229UD00
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K223324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Catalogue Number04T09-30
Device Lot Number75229UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C8 PROC MOD, 01G06-11, C804185; ARC C8 PROC MOD, 01G06-11, C804185
Patient Age2 DA
Patient SexUnknown